# SDR AALA201909239037

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A321-231
- Aircraft serial: 6687
- Aircraft time: 13,729 hours, 5,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part serial: 802403
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EPSU 11 WL INOPERATIVE. REMOVED AND REPLACED EPSU 11WL IAW AMM 33-51-38. OPS CHECK GOOD. OK FOR SERVICE.
